Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 3295041, 20 pages
http://dx.doi.org/10.1155/2016/3295041
Research Article

Equilibrium Time-Consistent Strategy for Corporate International Investment Problem with Mean-Variance Criterion

1School of Mathematics, Sun Yat-sen University, Guangzhou 510275, China
2School of Preparatory Education for Minority Nationalities, Jishou University, Hunan 416000, China
3School of Accounting, Guangdong University of Foreign Studies, Guangzhou 510006, China

Received 12 May 2016; Revised 17 July 2016; Accepted 25 August 2016

Academic Editor: Vyacheslav Kalashnikov

Copyright © 2016 Jun Long and Sanyun Zeng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. H. Strotz, “Myopia and inconsistency in dynamic utility maximization,” The Review of Economic Studies, vol. 23, no. 3, pp. 165–180, 1955. View at Publisher · View at Google Scholar
  2. S. M. Goldman, “Consistent plans,” The Review of Economic Studies, vol. 47, no. 3, pp. 533–537, 1980. View at Publisher · View at Google Scholar
  3. P. Krusell and A. A. Smith Jr., “Consumption-savings decisions with quasi-geometric discounting,” Econometrica, vol. 71, no. 1, pp. 365–375, 2003. View at Publisher · View at Google Scholar · View at Scopus
  4. B. Peleg and M. E. Yaari, “On the existence of a consistent course of action when tastes are changing,” The Review of Economic Studies, vol. 40, no. 3, pp. 391–401, 1973. View at Publisher · View at Google Scholar
  5. R. A. Pollak, “Consistent planning,” The Review of Economic Studies, vol. 35, no. 2, pp. 201–208, 1968. View at Publisher · View at Google Scholar
  6. N. Vieille and J. W. Weibull, “Multiple solutions under quasi-exponential discounting,” Economic Theory, vol. 39, no. 3, pp. 513–526, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. T. Björk and A. Murgoci, “A general theory of Markovian time-inconsistent stochastic control,” Working Paper, Stockholm School of Economics, Stockholm, Sweden, 2009. View at Google Scholar
  8. Y. Hu, H. Jin, and X. Y. Zhou, “Time-inconsistent stochastic linear-quadratic control,” SIAM Journal on Control and Optimization, vol. 50, no. 3, pp. 1548–1572, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. J. Yong, “A deterministic linear quadratic time-inconsistent optimal control problem,” Mathematical Control and Related Fields, vol. 1, no. 1, pp. 83–118, 2011. View at Publisher · View at Google Scholar
  10. J. Yong, “Time-inconsistent optimal control problems and the equilibrium HJB equation,” Mathematical Control and Related Fields, vol. 2, no. 3, pp. 271–329, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. C. Czichowsky, “Time-consistent mean-variance portfolio selection in discrete and continuous time,” Finance and Stochastics, vol. 17, no. 2, pp. 227–271, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. J. Yong, “Linear-quadratic optimal control problems for mean-field stochastic differential equations,” SIAM Journal on Control and Optimization, vol. 51, no. 4, pp. 2809–2838, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. T. Björk and A. Murgoci, “A theory of Markovian time-inconsistent stochastic control in discrete time,” Finance and Stochastics, vol. 18, no. 3, pp. 545–592, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. A. Bensoussan, K. C. Wong, S. C. P. Yam, and S. P. Yung, “Time-consistent portfolio selection under short-selling prohibition: from discrete to continuous setting,” SIAM Journal on Financial Mathematics, vol. 5, no. 1, pp. 153–190, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. H. Wang and Z. Wu, “Partially observed time-inconsistency recursive optimization problem and application,” Journal of Optimization Theory and Applications, vol. 161, no. 2, pp. 664–687, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. X. Cui, D. Li, and X. Li, “Mean-variance policy for discrete-time cone-constrained markets: time consistency in efficiency and the minimum-variance signed supermartingale measure,” Mathematical Finance, 2015. View at Publisher · View at Google Scholar · View at Scopus
  17. X. Cui, L. Xu, and Y. Zeng, “Continuous time mean-variance portfolio optimization with piecewise state-dependent risk aversion,” Optimization Letters, 2015. View at Publisher · View at Google Scholar · View at Scopus
  18. Y. Zeng and Z. Li, “Optimal time-consistent investment and reinsurance policies for mean-variance insurers,” Insurance: Mathematics & Economics, vol. 49, no. 1, pp. 145–154, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. Z. Li, Y. Zeng, and Y. Lai, “Optimal time-consistent investment and reinsurance strategies for insurers under Heston's SV model,” Insurance: Mathematics and Economics, vol. 51, no. 1, pp. 191–203, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. Y. Zeng, Z. Li, and Y. Lai, “Time-consistent investment and reinsurance strategies for mean-variance insurers with jumps,” Insurance: Mathematics & Economics, vol. 52, no. 3, pp. 498–507, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. Y. Li and Z. Li, “Optimal time-consistent investment and reinsurance strategies for mean-variance insurers with state dependent risk aversion,” Insurance: Mathematics and Economics, vol. 53, no. 1, pp. 86–97, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. H. Zhao, C. Weng, and Y. Zeng, “Time-consistent investment-reinsurance strategies towards joint interests of the insurer and the reinsurer under CEV models,” SSRN 2432207, 2014. View at Google Scholar
  23. H. Zhao, Y. Shen, and Y. Zeng, “Time-consistent investment-reinsurance strategy for mean-variance insurers with a defaultable security,” Journal of Mathematical Analysis and Applications, vol. 437, no. 2, pp. 1036–1057, 2016. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  24. Y. Li, H. Qiao, S. Wang, and L. Zhang, “Time-consistent investment strategy under partial information,” Insurance: Mathematics and Economics, vol. 65, pp. 187–197, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. D. Li, X. Rong, and H. Zhao, “Time-consistent reinsurance-investment strategy for a mean-variance insurer under stochastic interest rate model and inflation risk,” Insurance: Mathematics and Economics, vol. 64, pp. 28–44, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. Z. Liang and M. Song, “Time-consistent reinsurance and investment strategies for mean-variance insurer under partial information,” Insurance: Mathematics and Economics, vol. 65, pp. 66–76, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. D. Li, X. Rong, and H. Zhao, “Time-consistent reinsurance-investment strategy for an insurer and a reinsurer with mean-variance criterion under the CEV model,” Journal of Computational and Applied Mathematics, vol. 283, pp. 142–162, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. J. Wei, K. C. Wong, S. C. P. Yam, and S. P. Yung, “Markowitz's mean-variance asset-liability management with regime switching: a time-consistent approach,” Insurance: Mathematics and Economics, vol. 53, no. 1, pp. 281–291, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  29. T. A. Pirvu and H. Zhang, “Utility indifference pricing: a time consistent approach,” Applied Mathematical Finance, vol. 20, no. 4, pp. 304–326, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  30. S. Chen, Z. Li, and Y. Zeng, “Optimal dividend strategies with time-inconsistent preferences,” Journal of Economic Dynamics and Control, vol. 46, pp. 150–172, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  31. D.-M. Dang and P. A. Forsyth, “Continuous time mean-variance optimal portfolio allocation under jump diffusion: an numerical impulse control approach,” Numerical Methods for Partial Differential Equations, vol. 30, no. 2, pp. 664–698, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  32. J. J. Choi, “Diversification, exchange risk and corporate international investment,” Journal of International Business Studies, vol. 20, no. 1, pp. 145–155, 1989. View at Publisher · View at Google Scholar
  33. M. Bellalah and Z. Wu, “A simple model of corporate international investment under incomplete information and taxes,” Annals of Operations Research, vol. 165, no. 1, pp. 123–143, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  34. Z. Wu and L. Zhang, “The corporate optimal portfolio and consumption choice problem in the real project with borrowing rate higher than deposit rate,” Applied Mathematics and Computation, vol. 175, no. 2, pp. 1596–1608, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  35. D. Zhang and T. Zhang, “Optimal portfolio of corporate investment and consumption under market closure,” International Journal of Business, vol. 17, no. 1, pp. 25–38, 2012. View at Google Scholar · View at Scopus
  36. Z. Huang and D. Zhang, “Optimal portfolio of corporate investment and consumption problem under market closure: inflation case,” Mathematical Problems in Engineering, vol. 2013, Article ID 715869, 9 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  37. T. Björk, A. Murgoci, and X. Y. Zhou, “Mean-variance portfolio optimization with state-dependent risk aversion,” Mathematical Finance, vol. 24, no. 1, pp. 1–24, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus